# SDR CA120823006

- Difficulty date: July 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Unsecure
- Location: Ailerons
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN ACFT EXPERIENCED AN AILERON SYS LIMITED TRAVEL EVENT.  UPON INSPECTION, THE AILERON QUADRANT AFT SECONDARY STOP BRACKET ATTACHING HARDWARE WAS FOUND UNSECURED AND IN CONTACT WITH THE AILERON QUADRANT CABLE GUIDE BRACKET, IPC 27-12-01 ITEM 190. THE STOP BRACKET WAS REPLACED AND NEW HARDWARE WAS INSTALLED. IN ADDITION, THE OPERATOR ISSUED A FLEET CAMPAIGN TO INSPECT ALL SECONDARY STOP BRACKET INSTALLATIONS FOR HARDWARE SECURITY.  AS OF TODAY, 24 OF 48 ACFT HAVE BEEN INSPECTED WITH NO ADDITIONAL FINDINGS.  ISSUE IS UNDER INVESTIGATION.
